Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Staph infection in nose, rashes in mouth. Normal temperature low, feeling cold. How to normalize?

My normal temp is usually around 97. My temp has been running from 95.9 to 96.7. I feel cold all the time and I hurt some in my upper right side. This started a few weeks prior to a rash in my mouth and a couple of sores in my nose . The doctor did not test mouth but said I had staff in my nose. I am worried the staff may be in my body.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I have gone through your query.
There is no need to so much worry because staph infection treated by the antibiotics if you does not have the diabetes.
You go for the proper antibiotic course such as the combination of the amoxicillin and clavulanic acid.

According to my personal experience your temperature within normal limit only goes for the treatment of your infection.

Wish you good health
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor